Ask an expert
Question

13 Aug 2007

triphasil and change in cycle
hey

hope you can help or shed some light

i have been on triphasil for the past 6 months and have been experiencing alot of changes in my monthly cycle.

it doesnt come on time so i'd be into the 2nd/3rd red pill before i get it and then it's not as heavy as it used to be light bleeding and this is different as i used to have heavy bleeding

should i worry about this? cos it leaves me in a panic.

would appreciate any help
Answer 307 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is all normal. The Pill does change your periods.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote